MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL PLATE FB SZ 4 LT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL PLATE FB SZ 4 LT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-11-04
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 63 yo female patient consistently had pain from the time since the first surgery.Patient continues to have pain in dorsum of foot and an inability to ambulate well secondary to the pain.The date of onset is 06-09-2020.The patient underwent revision surgery on (b)(6) 2020.The patient¿s outcome was last known as resolved.
 
Additional Manufacturer Narrative
Concomitant medical products: serial #: (b)(4), category #: 350-01-02 - talar implant sz 2 lt.Serial #: (b)(4), category #: 350-21-12 - tibial insert fb sz 2 lt 7mm.Serial #: (b)(4), category #: 350-10-04 - ankle sz 4 locking clip.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the patient's condition cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TIBIAL PLATE FB SZ 4 LT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16553183
Report Number1038671-2023-00448
Device Sequence Number19575666
Product Code HSN
UDI-Device Identifier10885862276162
UDI-Public10885862276162
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-11-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer06/29/2023
02/06/2026
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date09/28/2023
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American